# SDR DALA2023100908262

- Difficulty date: September 27, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N341NW
- Make and model: Airbus A320-212
- Aircraft serial: 380
- Aircraft time: 89,466 hours, 40,034 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3241 CORROSION TRAILING EDGE ON TRANSDUCER ROD END CONNECTING FITTING HINGE ARM 1 ON VERTICAL STABILIZER. CORRECTIVE ACTION: REPLACED TRANSDUCER UNIT AND ROD-END. (2990360)
